A 47-year-old female asked:
Disclaimer

what's the best one ibuprofen are tylenol (acetaminophen) ? n which one upsets your stomach?

2 doctor answers
Dr. Frank Amico Sr
43 years experience Addiction Medicine
Ibuprophen: NSAIDS are known to have abdominal side effects
Answered on Sep 12, 2014
1
1 thank
Dr. Robert Grindstaff
38 years experience Addiction Medicine
Ibuprofen vs Tylenol (acetaminophen): each one works different, so they potentially work different in different people. As a rule ibuprofen tends to cause more GI upset than Tylenol (acetaminophen)
Answered on Sep 13, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 48-year-old member asked:
Dr. Ronald Krauser
52 years experience Rheumatology
Tylenol (acetaminophen): Tylenol (acetaminophen) has no significant GI risk but Ibuprofen does.
A 71-year-old female asked:
Dr. Howard Feinberg
37 years experience Rheumatology
Tylenol (acetaminophen): Tylenol (acetaminophen) has the lowest risk of stomach problems. Make sure you do not go over the maximum dose on the package.
3
3 thanks
A 43-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Motrin: Not advised, due to irritation of stomach & possible bleeding.
A 57-year-old female asked:
Dr. Victor Bonuel
38 years experience Internal Medicine
Yes: But don't do this on a regular basis. Normally, it's recommended that you take 4 tabs of Ibuprofen 600 mg a day and 4-6 tablets of tylenol (acetamin ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month